# SDR 2020FA0000087

- Difficulty date: February 18, 2019
- Submitted: January 29, 2020
- Operation: General aviation
- Aircraft: N638LD
- Make and model: Beech 58
- Aircraft serial: TH765
- Engine: Cont IO520*
- Propeller: Hartzl BHCJ2YF2C
- System (JASC): 6120 · Propeller Controlling System
- Part: Fork
- Part number: B24573
- Condition: Cracked
- Location: Pitch Change
- Component: Propeller, Hartzl
- Component part number: BHCJ2YF2CUF
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND ON PITCH CHANGE FORK DURING MAGNETO PARTICLE INSPECTION.  THE CRACK IS APPROXIMATELY 0.125 INCHES LONG AND IS LOCATED ON THE BOTTOM CORNER OF THE BLOCK SLOT.  CRACK MAY HAVE FORMED DUE TO SERVICE FATIGUE.  THERE IS NO EVIDENCE OF ABNORMAL LOAD OR OBJECT STRIKE.
